Ask an expert
Question

14 Feb 2006

On antibiotics and is throwing up
Hi Paed

Luca (12 mths) was diagnosed with a bad ear infection on Thursday and was put on a weeks dosage of Augmentin. It seems to be working slowly but surely, but we're just puzzled as to why he is throwing up so much - it seems to be phlegm mostly.

Is it the antibiotics that's doing it's thing? His tummy is also quite runny and we're giving him Reuteri for it which is helping slightly. Is this all from the antibiotics?

Thanks so much!
Answer 387 views
Expert
childhood diseases
paediatrician

01 Jan 0001

He may be vomiting and having diarrhoea due to gastro. Please take him back to your doctor for a check.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.